# SDR FDEA201810112853

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 28,600 hours, 15,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR ECAM SLIDE INDICATION SYSTEM INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE. UNABLE TO HAVE BOTH L1 AND R1 DOOR ESCAPE SLIDE INDICATION WARNING LIGHT ILLUMINATED AND R1 SLIDE. ECAM INDICATION WHEN DOOR ARMED. NO POWER OUT OF PIN "R" OF 70WN ASPSU WITH BUTT BUS NR 2 OR WITH INTERNAL BATTERIES. UNABLE TO TEST ASPSU WITH TEST BUTTON, NO RESPONSE. SUGGEST TO REPLACE ASPSU 70WN ALONG WITH TWO EMERGENCY BATTERIES PRECAUTIONARY. REMOVED & REPLACED THE AUTONOMOUS STANDBY SUPPLY UNIT (70 WN) PER AMM 52-73-18-04 AND THE BOTH EMERG POWER SUPPLY BATT PER AMM 33-51-14-04. PERFORMED THE TEST PER AMM 52-73-00-05-02 ALL PASSED. A/C OK FOR SERVICE.
